MathSciNet Relay Station
MathSciNet bibliographic data
MR782608 41-02 (26B35 35B65 46E15)
Krantz, Steven G. Lipschitz spaces, smoothness of functions, and approximation theory. Exposition. Math. 1 (1983), no. 3, 193–260.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement